# SDR CA121203009

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Ecu
- Part number: 8201003007
- Condition: Malfunctioned
- Location: Cabin Underfloor
- Part time: 4,665 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT NOTICED CABIN RATE OF CLIMB INCREASING AT +800 FT/MINUTE AND BY FL200 THE CABIN PRESS WARNING ANNUNCIATED.   PILOT DECLARED MAYDAY AND ACTIONED AN EMERGENCY DESCENT AND DIVERTED TO BASE, MAYDAY WAS DOWNGRADED TO A PAN.  AT FL100 WARNING LIGHT EXTINGUISHED.  UNEVENTFUL LANDING MADE.  ECU FAULT CODES, FAULT CODES IN THE ECS ECU,  LT CHANNEL.  ECS ECU REPLACED.
